# SDR CA140106009

- Difficulty date: January 6, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bolkms BO105LSA3
- Aircraft time: 8,651 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515150
- Condition: Debonded
- Location: Main Rotor
- Part time: 3,263 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER SURFACE OF OTBD ERROSION SHELL FOUND DEBONDED IN 3 LOCATIONS.  DEBOND AREA EXCEEDS TOTAL ALLOWABLE OF 5 CM SQUARE, REF MM CHAPTER 14, PAGE 11, PARA 12-4.
